# SDR DALA2024101009909

- Difficulty date: October 4, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0597097) CORROSION ON AFT CARGO BAY FWD SHIELD STA 767 TO STA 797 STR 24R. REMOVED AND REPLACED SHIELD DAMAGED AT AFT CARGO BAY FWD SIDE STA 767 TO 797 STR 24R PER B737-800 SRM 51-40-02 AND DWG 146A0081 REV. A.
